# SDR CA140818009

- Difficulty date: August 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,614 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Riser
- Part number: 17055019401
- Condition: Leaking
- Location: Air Dist
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW CONDUCTED AN AIRBORNE RETURN SHORTLY AFTER DEPARTURE DUE TO A LOUD HOWL COMING FROM THE LEFT OVER WING EXIT. THERE WERE NO ABNORMAL PRESSURIZING INDICATIONS. NO EMERGENCY WAS DECLARED.   REPLACED RISER DUCT PER PP ERJ190-21-54875 AND AMM 21-22-01 PG 1-21.
